PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Existence and uniqueness result for a class of nonlinear parabolic equations with $L^{1}$ data

Volume 41 / 2014

Kaouther Ammar, Jaouad Bennouna, Hicham Redwane Applicationes Mathematicae 41 (2014), 141-148 MSC: Primary 47A15; Secondary 46A32, 47D20. DOI: 10.4064/am41-2-2


We prove the existence and uniqueness of a renormalized solution for a class of nonlinear parabolic equations with no growth assumption on the nonlinearities.


  • Kaouther AmmarDepartment of Mathematics
    Faculty of Sciences
    Taibah University
    344 Al Madinah Al Munawara, Saudi Arabia
  • Jaouad BennounaLaboratoire LAMA
    Faculté des Sciences Dhar-Mahraz
    Département de Mathématiques
    Université Sidi Mohamed Ben Abdellah
    B.P. 1796 Atlas
    Fès, Morocco
  • Hicham RedwaneFaculté des Sciences Juridiques,
    Économiques et Sociales
    Université Hassan 1
    B.P. 764, Settat, Morocco

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image